MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT HCT FLAT PE HC LINER Ø32/F; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT HCT FLAT PE HC LINER Ø32/F; FLAT PE LINER
Catalog Number 01.32.3248HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs on 16 february 2018: recurrent dislocation in primary cementless tha during the first few months.The one image supplied does not allow to evaluate fully the condition of the joint reconstruction.The stem is slightly in varus position, which is not a problem per se, but having only one hip represented we cannot estimate if lack of soft-tissue tension may have contributed, or perhaps a stem anteversion problem, possibly linked to anatomic peculiarities.No reason to suspect a faulty device for this adverse event.Batch review performed on 19 february 2018; lot 167597: (b)(4) items manufactured and released on 14 february 2017.Expiration date: 2022-01-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 32 size s -3.5 reference 01.25.021 (k072857): lot 166594: (b)(4) items manufactured and released on 02 march 2017.Expiration date: 2022-02-16 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 medacta sales representative was informed by the surgeon that a revision surgery will be necessary.Revision surgery performed on (b)(6) 2018 due to multiple luxation.Insert and head were revised.

Brand Name
MPACT HCT FLAT PE HC LINER Ø32/F
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7285369
Report Number3005180920-2018-00073
Device Sequence Number1772957
Product Code LPH
UDI-Device Identifier07630030811951
UDI-Public07630030811951
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number01.32.3248HCT
Device Lot Number167597
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight74